| Catalog Number |
SSX-615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported ¿malposition¿ and ¿defect¿.Later reported ¿ruptured with a hole in it¿.This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: not observed.As per the investigation procedure, deformation and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.
Event or Problem Description